Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Asymptotic behavior of solutions of nonlinear differential equations


Author: Richard K. Miller
Journal: Trans. Amer. Math. Soc. 115 (1965), 400-416
MSC: Primary 34.50
MathSciNet review: 0199502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0199502-9
PII: S 0002-9947(1965)0199502-9
Article copyright: © Copyright 1965 American Mathematical Society